Alert archive / Kentucky / Severe Thunderstorm Warnings in 2004

Severe Thunderstorm Warning 321, NWS Paducah, KY

November 24, 2004Crittenden County, Kentucky

NWS Paducah, KY issued this severe thunderstorm warning at Nov 24, 2004, 11:43 AM CST for Crittenden County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 24, 2004, 11:43 AM CST (17:43 UTC)
Expired
Nov 24, 2004, 12:15 PM CST
In force
32 min
Issued by
NWS Paducah, KY
Area
Counties, with a storm outline in the text

County Crittenden County, KY

The radar

The Paducah radar (KPAH), 69 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 24, 11:30 AM CSTTornado WatchSPC6 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 5.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2004-11-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 21 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2004-11-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 436 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
21 J/kg
Mixed-layer CIN
-283 J/kg
Mixed-layer LCL
867 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
436 m²/s²
0-3 km storm-relative helicity
481 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KPAH 241743
SVRPAH
KYC055-241815-

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1143 AM CST WED NOV 24 2004

THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CRITTENDEN COUNTY IN WESTERN KENTUCKY

* UNTIL 1215 PM CST

* AT 1143 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 5 MILES WEST OF MARION...MOVING NORTHEAST AT 45
  MPH.

* LOCATIONS IMPACTED INCLUDE MATTOON AND MARION.

A TORNADO WATCH IS ALSO IN EFFECT. TAKE COVER. SEVERE THUNDERSTORMS
CAN PRODUCE A TORNADO WITH LITTLE OR NO ADVANCE WARNING. A BASEMENT
OR SMALL INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY STRUCTURE
OFFERS THE BEST PROTECTION.

DAMAGING WINDS ARE EXPECTED WITH THIS STORM. TAKE COVER IN A
SUBSTANTIAL SHELTER.

LAT...LON 3732 8824 3726 8817 3737 8793 3747 8799
      3752 8803 3747 8815

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 24, 3:50 AM CST, 7 hours 53 minutes earlier.

Area forecast discussion, Nov 24, 3:50 AM CST, 7 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
350 AM CST WED NOV 24 2004

.DISCUSSION...

PRIMARY FORECAST CONCERN REMAINS PRECIP CHANCES...ACCOMPANYING
SEVERE POTENTIAL...AND TEMPERATURES TODAY AND TONIGHT.

LATEST SURFACE ANALYSIS PLACES LOW PRESSURE OVER SOUTHWEST ARKANSAS
WITH A WARM FRONT PROTRUDING EAST FROM THE LOW ACROSS THE TENNESSEE
VALLEY. THE UPPER-LEVEL LOW WAS DEPICTED BY WATER VAPOR IMAGERY JUST
NORTHWEST OF THE ARKLATEX REGION...WITH A WELL-DEFINED DRY SLOT
ALREADY NOSING INTO WESTERN ARKANSAS.

RIGHT UP TO THE 00Z WED MODEL RUNS...THE GFS HAD THIS SYSTEM FAIRLY
WELL FORECAST FOR SEVERAL DAYS. HOWEVER...IT APPEARS THE BATON HAS
BEEN PASSED TO THE ETA. THE 00Z GFS WAS ALREADY TOO FAST WITH THE
TRACK OF THE STORM SYSTEM AT 06Z...AND GRID-SCALE FEEDBACK PROBLEMS
EXPONENTIATE THE PROBLEMS FROM THERE. MEANWHILE...BOTH THE 00Z AND
06Z ETA RUNS SEEM TO HAVE THIS SYSTEM PEGGED. THUS...WE WILL FOLLOW
THE ETA PRETTY MUCH VERBATIM FOR THIS FORECAST PACKAGE.

FIRST FOR TODAY...REGIONAL RADAR COMPOSITE SHOWS A BREAK IN THE
PRECIPITATION OVER MUCH OF THE AREA AT THIS TIME...WITH ONLY
ISOLATED TO SCATTERED ACTIVITY AT BEST. ROUND 2 IS ALREADY ON ITS
WAY AS IT PROGRESSES NORTHEAST ACROSS ARKANSAS. THIS ROUND OF
CONVECTION SHOULD MOVE NORTHEAST ACROSS THE AREA EARLY THIS MORNING
WITH LITTLE FANFARE...ALTHOUGH A STRONG STORM IS CERTAINLY POSSIBLE.

AS THE DRY SLOT INTRUDES FROM THE SOUTHWEST...PRECIPITATION SHOULD
COME TO AN END FOR A BRIEF PERIOD OF TIME THIS MORNING...AND PARTIAL
CLEARING IS EVEN POSSIBLE...ESPECIALLY OVER WESTERN KENTUCKY AND
ADJACENT COUNTIES IN MISSOURI...ILLINOIS...AND INDIANA. THIS WILL
SET THE STAGE FOR THE NEXT ROUND OF POTENTIALLY SEVERE ACTIVITY. THE
ETA FORECASTS A DESTABILIZING ATMOSPHERE OVER EXTREME SOUTHEAST
MISSOURI...FAR SOUTHERN ILLINOIS...AND THE PURCHASE AREA OF WESTERN
KENTUCKY BY MID MORNING. AT THE SAME TIME...THE NOSE OF A 100+ KNOT
H3 JET CORE WILL BE APPROACHING FROM THE SOUTH. AS THE SYSTEM
PROGRESSES NORTHEAST...THE THREAT FOR SEVERE WEATHER WILL FOLLOW
SUIT...EXTENDING EAST INTO SOUTHEAST ILLINOIS...SOUTHWEST INDIANA...
AND THE PENNYRILE REGION OF WESTERN KENTUCKY BY NOON.

THE DEGREE OF INSTABILITY WILL BE HIGHLY DEPENDENT ON EXACTLY HOW
MUCH SURFACE HEATING OCCURS. AT THIS POINT...WE EXPECT MOST OF THIS
AREA WILL REACH OR EXCEED 60 DEGREES. REGARDLESS OF THE
INSTABILITY...STRONG SPEED SHEAR SHOULD BE ENOUGH TO SUPPORT SEVERE
CONVECTION. WE ARE CONCERNED ABOUT NOT ONLY THE POTENTIAL FOR HAIL
AND WIND...BUT ALSO THE THREAT FOR TORNADOES. A POSSIBLE SCENARIO IS
FOR STORM DEVELOP NEAR THE MISSISSIPPI RIVER AROUND MID MORNING...
RAPIDLY INTENSIFYING AND SHIFTING EAST ACROSS THE AREA OF CONCERN
LATE MORNING INTO MID AFTERNOON. WHILE LOW-TOPPED SUPERCELLS WILL BE
POSSIBLE AT ONSET...THE INDIVIDUAL CELLS WOULD LIKELY MERGE INTO A
QUASI-LINEAR CONVECTIVE SYSTEM BY EARLY TO MID AFTERNOON.

BY TONIGHT...THE CONVECTION WILL SHIFT EAST OF THE AREA...WITH
LEFTOVER WRAP-AROUND PRECIPITATION TO DEAL WITH. THE BEST CHANCE FOR
LIGHT PRECIPITATION WILL EXIST OVER OUR NORTHERN COUNTIES...WHERE
BETTER DYNAMICS AND MOISTURE WILL EXIST. SOME OF THE PRECIPITATION
COULD STILL MIX WITH A FEW SNOW FLAKES OVER NORTHERN PORTIONS OF
SOUTHERN ILLINOIS AND SOUTHWEST INDIANA BEFORE COMING TO AN END
OVERNIGHT.

TEMPERATURES WILL BE TRICKY TODAY AS THE LOW PRESSURE SYSTEM BISECTS
THE AREA MOST OF THE DAY. IN FACT...A GRADIENT OF 20 DEGREES OR MORE
IS POSSIBLE FROM WEST TO EAST. FOR THE MOST PART...WE WILL RELY ON
THE ETA TEMPERATURE FORECAST FOR THE SHORT-TERM.

EXPECT NO CHANGES FROM THANKSGIVING DAY AND BEYOND. MUCH COOLER
THANKSGIVING DAY...BUT LESS IN THE WAY OF CLOUDS. WILL CONTINUE WITH
A CHANCE OF RAIN LATE FRIDAY INTO SATURDAY PER THE ECMWF AND
GFS...WITH DRY WEATHER FOR THE LATTER PART OF THE WEEKEND.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.

&&

PRESLEY
Hazardous weather outlook, Nov 24, 7:23 AM CST, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
723 AM CST WED NOV 24 2004

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100-
107>112-114-251100-
ALEXANDER IL-BALLARD KY-BOLLINGER MO-BUTLER MO-CALDWELL KY-
CALLOWAY KY-CAPE GIRARDEAU MO-CARLISLE KY-CARTER MO-CHRISTIAN KY-
CRITTENDEN KY-DAVIESS KY-EDWARDS IL-FRANKLIN IL-FULTON KY-
GALLATIN IL-GIBSON IN-GRAVES KY-HAMILTON IL-HARDIN IL-HENDERSON KY-
HICKMAN KY-HOPKINS KY-JACKSON IL-JEFFERSON IL-JOHNSON IL-
LIVINGSTON KY-LYON KY-MARSHALL KY-MASSAC IL-MCCRACKEN KY-MCLEAN KY-
MISSISSIPPI MO-MUHLENBERG KY-NEW MADRID MO-PERRY MO-PERRY IL-PIKE IN-
POPE IL-POSEY IN-PULASKI IL-RIPLEY MO-SALINE IL-SCOTT MO-SPENCER IN-
STODDARD MO-TODD KY-TRIGG KY-UNION KY-UNION IL-VANDERBURGH IN-
WABASH IL-WARRICK IN-WAYNE MO-WAYNE IL-WEBSTER KY-WHITE IL-
WILLIAMSON IL-
723 AM CST WED NOV 24 2004

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MISSOURI...SOUTHERN
ILLINOIS...SOUTHWEST INDIANA AND WESTERN KENTUCKY.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS OVER SOUTHWEST
INDIANA AND NORTHWEST KENTUCKY. OUTSIDE THE MODERATE RISK AREA...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE REMAINDER OF
WESTERN KENTUCKY AND MUCH OF SOUTHERN ILLINOIS.

THE MAIN HAZARDS WITH THE STORMS WILL BE STRONG WIND AND HAIL. THE
DEVELOPMENT OF TORNADOES IS ALSO POSSIBLE...ESPECIALLY IN AND CLOSE
TO THE MODERATE RISK AREA. THE THREAT FOR SEVERE WEATHER WILL BE
GREATEST FROM LATE MORNING THROUGH MID AFTERNOON.

THE TYPE OF THUNDERSTORMS EXPECTED TODAY WILL BE FAST MOVING...AND
THEIR POTENTIAL TO PRODUCE TORNADOES IS AT TIMES DIFFICULT TO
FORECAST. THUS...YOU ARE ADVISED TO CLOSELY MONITOR THE LATEST
WEATHER FORECAST...AND BE PREPARED TO TAKE SHELTER WHEN A WARNING IS
ISSUED OR IF YOU FEEL THREATENED.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY OVER MOST OF SOUTHWEST INDIANA...WESTERN
KENTUCKY...AND SOUTHERN ILLINOIS FROM LATE MORNING THROUGH MID
AFTERNOON.

PRESLEY

In the hours before

Special weather statement, Nov 24, 7:10 AM CST, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
710 AM CST WED NOV 24 2004

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100-
107>112-114-241700-
ALEXANDER IL-BALLARD KY-BOLLINGER MO-BUTLER MO-CALDWELL KY-
CALLOWAY KY-CAPE GIRARDEAU MO-CARLISLE KY-CARTER MO-CHRISTIAN KY-
CRITTENDEN KY-DAVIESS KY-EDWARDS IL-FRANKLIN IL-FULTON KY-
GALLATIN IL-GIBSON IN-GRAVES KY-HAMILTON IL-HARDIN IL-HENDERSON KY-
HICKMAN KY-HOPKINS KY-JACKSON IL-JEFFERSON IL-JOHNSON IL-
LIVINGSTON KY-LYON KY-MARSHALL KY-MASSAC IL-MCCRACKEN KY-MCLEAN KY-
MISSISSIPPI MO-MUHLENBERG KY-NEW MADRID MO-PERRY MO-PERRY IL-PIKE IN-
POPE IL-POSEY IN-PULASKI IL-RIPLEY MO-SALINE IL-SCOTT MO-SPENCER IN-
STODDARD MO-TODD KY-TRIGG KY-UNION KY-UNION IL-VANDERBURGH IN-
WABASH IL-WARRICK IN-WAYNE MO-WAYNE IL-WEBSTER KY-WHITE IL-
WILLIAMSON IL-
710 AM CST WED NOV 24 2004

...SEVERE WEATHER POSSIBLE LATE MORNING THROUGH MID AFTERNOON...

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS TODAY OVER
SOUTHWEST INDIANA AND NORTHWEST KENTUCKY. OUTSIDE THE MODERATE RISK
AREA...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE REST
OF WESTERN KENTUCKY AND MOST OF SOUTHERN ILLINOIS.

LOW PRESSURE WILL PUSH NORTHEAST ACROSS THE FOUR-STATE REGION TODAY.
AHEAD OF THE LOW...THE ATMOSPHERE IS EXPECTED TO BECOME INCREASINGLY
UNSTABLE. THIS INSTABILITY...COMBINED WITH STRONG UPPER-LEVEL
WINDS...WILL LEAD TO THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS.
THE THREAT FOR SEVERE WEATHER WILL BE GREATEST FROM LATE MORNING
THROUGH MID AFTERNOON. THE MAIN HAZARDS WITH THE STORMS WILL BE HAIL
AND STRONG WIND. THE DEVELOPMENT OF TORNADOES IS ALSO POSSIBLE...
ESPECIALLY IN AND CLOSE TO THE MODERATE RISK AREA.

THE TYPE OF THUNDERSTORMS EXPECTED TODAY WILL BE FAST MOVING...AND
THEIR POTENTIAL TO PRODUCE TORNADOES IS AT TIMES DIFFICULT TO
FORECAST. THUS...YOU ARE ADVISED TO CLOSELY MONITOR THE LATEST
WEATHER FORECAST...AND BE PREPARED TO TAKE SHELTER WHEN A WARNING IS
ISSUED OR IF YOU FEEL THREATENED.

RJP
Special weather statement, Nov 24, 9:29 AM CST, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
929 AM CST WED NOV 24 2004

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100-
107>112-114-241830-
ALEXANDER IL-BALLARD KY-BOLLINGER MO-BUTLER MO-CALDWELL KY-
CALLOWAY KY-CAPE GIRARDEAU MO-CARLISLE KY-CARTER MO-CHRISTIAN KY-
CRITTENDEN KY-DAVIESS KY-EDWARDS IL-FRANKLIN IL-FULTON KY-
GALLATIN IL-GIBSON IN-GRAVES KY-HAMILTON IL-HARDIN IL-HENDERSON KY-
HICKMAN KY-HOPKINS KY-JACKSON IL-JEFFERSON IL-JOHNSON IL-
LIVINGSTON KY-LYON KY-MARSHALL KY-MASSAC IL-MCCRACKEN KY-MCLEAN KY-
MISSISSIPPI MO-MUHLENBERG KY-NEW MADRID MO-PERRY IL-PERRY MO-PIKE IN-
POPE IL-POSEY IN-PULASKI IL-RIPLEY MO-SALINE IL-SCOTT MO-SPENCER IN-
STODDARD MO-TODD KY-TRIGG KY-UNION IL-UNION KY-VANDERBURGH IN-
WABASH IL-WARRICK IN-WAYNE IL-WAYNE MO-WEBSTER KY-WHITE IL-
WILLIAMSON IL-
929 AM CST (1029 AM EST) WED NOV 24 2004

...SEVERE WEATHER POTENTIAL CONTINUES THROUGH MID AFTERNOON
ACROSS THE QUAD STATE REGION...

A MODERATE RISK FOR SEVERE THUNDERSTORMS CONTINUES TODAY OVER
PART OF SOUTHWEST INDIANA AND NORTHWEST KENTUCKY. SURROUNDING
THIS MODERATE RISK FOR SEVERE WEATHER...A SLIGHT RISK FOR SEVERE
THUNDERSTORMS EXTENDS WESTWARD INTO SOUTHEAST ILLINOIS AND THE
REMAINDER OF WEST KENTUCKY.

THE TIME PERIOD OF GREATEST WEATHER CONCERN WILL STRETCH FROM
APPROXIMATELY 11 AM CST TO 500 AM CST. ANY STORMS THAT DEVELOP WILL
LIKELY START OVER SOUTHEAST ILLINOIS AND WEST KENTUCKY...
MOVING INTO SOUTHWEST INDIANA DURING THE EARLY AFTERNOON.

FOR PERSONS TRAVELING THROUGH WEST KENTUCKY AND SOUTHWEST
INDIANA...SOUTH TO SOUTHWEST WINDS MAY GUST BETWEEN 25 AND 35 MPH
WILL BE POSSIBLE AHEAD OF ANY RAIN ACTIVITY TODAY. IF YOU
LIVE IN SOUTHWEST ILLINOIS AND SOUTHEAST MISSOURI...LOOK FOR GUSTY
NORTH WINDS BETWEEN 25 AND 35 MPH TO DEVELOP FROM LATE MORNING
AND THROUGH THE AFTERNOON. THESE WINDS MAY TOSS AROUND LOOSE OBJECTS
LEFT OUTDOORS AND TOPPLE SOME TREES WEAKENED BY RECENT RAINFALL.

WHERE THUNDERSTORMS OCCUR...WIND GUSTS MAY REACH NEAR 50 MPH. THESE
WINDS MAY CAUSE DIFFICULTY IN STEERING OF HIGH PROFILE VEHICLES...
SUCH AS TRUCKS AND RECREATIONAL VEHICLES.

YOU ARE ENCOURAGED TO LISTEN TO NOAA WEATHER RADIO...COMMERCIAL
TELEVISION AND RADIO FOR ANY FURTHER WEATHER UPDATES...AS WELL AS
THE POTENTIAL FOR ANY SEVERE WEATHER WARNINGS OR WATCHES LATER TODAY.

SMITH
Special weather statement, Nov 24, 10:47 AM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1047 AM CST WED NOV 24 2004

ILZ089>094-KYZ001>013-MOZ111-112-114-241800-
ALEXANDER IL-BALLARD KY-CALDWELL KY-CALLOWAY KY-CARLISLE KY-
CRITTENDEN KY-FULTON KY-GRAVES KY-HARDIN IL-HICKMAN KY-JOHNSON IL-
LIVINGSTON KY-LYON KY-MARSHALL KY-MASSAC IL-MCCRACKEN KY-
MISSISSIPPI MO-NEW MADRID MO-POPE IL-PULASKI IL-SCOTT MO-TRIGG KY-
1047 AM CST WED NOV 24 2004

...LOCAL WIND GUSTS 45 TO 55 MPH POSSIBLE WITH SHOWERS AND
THUNDERSTORMS DEVELOPING IN THE QUAD STATE REGION...

NORTH TO SOUTH ORIENTED BANDS OF SHOWERS...SOME WITH LOCALLY HEAVY
RAIN...CONTINUE TO DEVELOP ACROSS EXTREME SOUTHEAST MISSOURI...
SOUTHERN ILLINOIS AND OVER THE PURCHASE AREA OF WEST KENTUCKY.

LOCAL WIND GUSTS BETWEEN 45 TO 55 MPH WILL BE POSSIBLE AS THIS RAIN
MOVES NORTHEAST AROUND 40 MPH. AT THIS TIME...THE GREATEST THREAT
FOR STRONG WINDS APPEARS TO BE ASSOCIATED WITH THE TRAILING EDGE OF
THE SHOWERS LOCATED OVER SOUTHEAST MISSOURI. THESE SHOWERS WILL
LIKELY INCREASE IN STRENGTH AND COVERAGE THROUGH THE NOON HOUR.

THE STORMS OF GREATEST CONCERN WILL MOVE FROM A CAPE GIRARDEAU...NEW
MADRID MISSOURI LINE TO A DIXON SPRINGS ILLINOIS...MURRAY KENTUCKY
LINE BY NOON.

THE STRONG WINDS MAY TOSS AROUND LOOSE OBJECTS LEFT OUTDOORS...AS
WELL AS FALL SMALL TREES WEAKENED BY RECENT RAINFALL.

YOU ARE ENCOURAGED TO LISTEN TO NOAA WEATHER RADIO...COMMERCIAL
TELEVISION AND RADIO FOR ANY FURTHER WEATHER UPDATES...AS WELL AS
THE POTENTIAL FOR ANY SEVERE WEATHER WARNINGS OR WATCHES LATER TODAY.

SMITH

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 11:57 AM CSTSevere Thunderstorm WarningPAHUnion, Webster33 min
Nov 24, 12:46 PM CSTSevere Thunderstorm WarningPAHHopkins29 min
Nov 24, 12:56 PM CSTSevere Thunderstorm WarningPAHMuhlenberg49 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2004Every severe thunderstorm warning in 2004

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.